# SDR AALA2020071109004

- Difficulty date: July 9, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 61,694 hours, 23,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 25-65-00.
